# SDR CALA2014100801322

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 54,649 hours, 18,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR INNER SKIN, FWD LOWER CORNER HAS CORROSION AT SNAP ATTACH POINT.  TRIMMED OUT CORRODED SECTION & INSTALLED REPAIR IAW ECRA 5230-01945.
